Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 591, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 25, 2013, 11:26 PM CDT for 4 counties in Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2013, 11:26 PM CDT (04:26 UTC)
- Expired
- Jul 26, 2013, 12:15 AM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Caddo County, OK, Custer County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 128 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:19 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 25, 9:19 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT THU JUL 25 2013
.DISCUSSION...
BETTER COVERAGE OF STORMS ACROSS WESTERN AND
CENTRAL KANSAS TONIGHT WITH ELEVATED LIGHT
TO MODERATE SHOWERS/ISOLATED STORMS IN WEST
CENTRAL/CENTRAL OKLAHOMA. MODERATE LLJ SHOULD
HELP INCREASE STORM INTENSITY LATER THIS EVENING
AND OVERNIGHT AS WELL AS STORM COVERAGE.
OVERALL POP DISTRIBUTION THIS EVENING AND OVERNIGHT
LOOKS OK AT THIS TIME. OVERNIGHT LOWS MAY BE
A LITTLE ON THE WARM SIDE...ESPECIALLY THE NORTHERN
HALF OF OKLAOMA WHERE HEAVY RAINFALL IS MORE LIKELY.
OVERALL NO MAJOR CHANGES EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 310 PM CDT THU JUL 25 2013/
DISCUSSION...
SHOWERS...AND SOME THUNDERSTORMS...CONTINUE ACROSS WEST CENTRAL OK
THIS AFTERNOON. THESE ARE LIKELY BEING SUPPORTED BY A WEAK
SHORTWAVE TROUGH AND ZONE OF WAA. LATER TONIGHT...A SHORTWAVE
TROUGH CURRENTLY OVER NE CO WILL DIVE SOUTH ENTERING NW OK JUST
AFTER 00Z. THE LER OF AN UPPER LEVEL JET WILL ALSO NUDGE INTO THE
SAME REGION. THIS IS WHERE SIGNIFICANT PRECIPITATION WILL LIKELY
INITIALLY DEVELOP. AS THESE FEATURES SLIDE SE AND EAST...HEAVY
RAINFALL/A COMPLEX OR TWO IS/ARE EXPECTED. THE HEAVIEST PRECIP IS
EXPECTED AROUND 9-12Z ACROSS CENTRAL AND ENE OK ALONG A 925MB
BAROCLINIC ZONE AS THE LLJ INTENSIFIES. A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR THE PREVIOUS MENTIONED AREAS. LOCAL STORM
TOTALS COULD EXCEED 2-3 INCHES FOR SOME LOCATIONS SUCH AS
STILLWATER...GUTHRIE AND CHANDLER GIVEN PWATS AROUND 2 INCHES
AND THE OPPORTUNITY FOR SOME TRAINING WITH MEAN STORM MOTIONS
BRIEFLY PARALLEL TO THE AFOREMENTIONED BOUNDARY. IN
ADDITION...SOME SEVERE STORMS STILL APPEAR POSSIBLE ACROSS SW OK
AND WESTERN N TX LATE THIS AFTERNOON THROUGH THIS EVENING WHERE
SOME CLEARING HAS RESULTED IN ENOUGH HEATING FOR MLCAPE AROUND
2000 J/KG.
AS THE MID LEVEL SHORTWAVE TROUGH MOVES INTO EASTERN OK EARLY
TOMORROW AFTERNOON...THE MOIST CONVECTION SHOULD RAPIDLY END FROM
NW TO SE. A COLD FRONT WILL FOLLOW AND CONSIDERING THE RAINFALL
POTENTIAL THROUGH THE AFTERNOON ACROSS THE SE...SOME LOCATIONS
COULD SEE HIGHS IN THE UPPER 70S HERE. OTHERWISE...HIGHS SHOULD
GENERALLY STAY IN THE LOW 80S TO MID 90S FROM NE TO SW
RESPECTIVELY. THE SFC HIGH WILL MOVE OVER THE MIDWEST BY SATURDAY
NIGHT AND DEWPOINTS WILL DROP INTO THE LOW 60S TO UPPER 50S. LIGHT
EASTERLY SFC FLOW AND THE PREVIOUS SHOULD SUPPORT LOWS IN THE 60S
FOR MANY LOCATIONS SUNDAY MORNING. ADDITIONAL RAIN CHANCES APPEAR
POSSIBLE IN THE EXTENDED WITH ANOTHER SHORTWAVE TROUGH WITHIN THE
WNW MID LEVEL FLOW PERHAPS IMPACTING NW/NC OK SUN NIGHT THROUGH
MIDDAY MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 73 83 68 86 / 90 70 10 10
HOBART OK 73 91 68 90 / 80 30 10 10
WICHITA FALLS TX 76 95 70 91 / 40 40 10 0
GAGE OK 70 88 64 87 / 80 10 10 10
PONCA CITY OK 71 82 63 83 / 90 40 10 0
DURANT OK 75 87 69 89 / 20 70 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR OKZ007-008-012-013-
018>020-025-026.
TX...NONE.
&&Hazardous weather outlook, Jul 25, 8:15 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT THU JUL 25 2013
OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
815 PM CDT THU JUL 25 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A RISK OF STRONG TO SEVERE THUNDERSTORMS THROUGH
SUNRISE FRIDAY.
LOCATION...
AREAS ALONG AND NORTH OF INTERSTATE 40 WILL HAVE A BETTER
OPPORTUNITY FOR SEVERE WEATHER TONIGHT. THE RISK OF SEVERE
WEATHER MAY SHIFT SOUTHWARD INTO SOUTHERN OKLAHOMA AND WESTERN
NORTH TEXAS BY SUNRISE FRIDAY.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD
BE READY FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
A LARGE AREA...OF SHOWERS AND THUNDERSTORMS...IS EXPECTED TO MOVE
SOUTHWARD FROM WESTERN AND CENTRAL KANSAS TONIGHT. INCREASING
LOW LEVEL WINDS AND AN UPPER LEVEL DISTURBANCE...WILL KEEP
STORMS ORGANIZED THROUGH THE OVERNIGHT HOURS. THE COMPLEX
OF STORMS...IS EXPECTED TO PUSH INTO SOUTHERN OKLAHOMA AND
PERHAPS WESTERN NORTH TEXAS BY SUNRISE FRIDAY.
OTHER ISOLATED OR WIDELY SCATTERED STORMS ARE POSSIBLE IN ADVANCE OF
THE MAIN COMPLEX...AS A LOW LEVEL JET INCREASES TONIGHT.
A FEW OF THESE STORMS MAY PRODUCE SEVERE WEATHER.
IMPACTS FROM THE STRONGER STORMS...
VERY HEAVY RAINFALL AND FREQUENT LIGHTNING.
DAMAGING WINDS TO 60 MPH.
HAIL UP TO HALF DOLLARS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUL 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
PARTS OF OKLAHOMA HAVE RECEIVED SIGNIFICANT RAINFALL IN THE PAST
SEVERAL DAYS...AND ADDITIONAL HEAVY RAINFALL MAY RESULT IN RAPID
RUNOFF AND FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT. PLEASE
REFER TO THE LATEST VERSION OF THIS PRODUCT FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE LIKELY FRIDAY MORNING BEFORE PUSHING EAST
BY FRIDAY AFTERNOON. A FEW STORMS MAY BE SEVERE. AFTER A BREAK
ON SATURDAY...THERE WILL BE A CHANCE FOR STORMS AGAIN FROM SUNDAY
THROUGH WEDNESDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY JULY 26.In the hours before
Special weather statement, Jul 25, 6:21 PM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT THU JUL 25 2013
TXZ087-252345-
KNOX TX-
621 PM CDT THU JUL 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR KNOX COUNTY UNTIL 645 PM CDT...
AT 621 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
VERA...MOVING NORTH AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3355 9974 3379 9977 3375 9948 3373 9948
3352 9954
TIME...MOT...LOC 2321Z 186DEG 12KT 3364 9966
30Special weather statement, Jul 25, 6:51 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 651 PM CDT THU JUL 25 2013 TXZ087-260015- KNOX TX- 651 PM CDT THU JUL 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR KNOX COUNTY UNTIL 715 PM CDT... AT 647 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF GILLILAND...MOVING NORTHEAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF KNOX CITY. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3359 9949 3342 9998 3361 9999 3378 9956 TIME...MOT...LOC 2347Z 211DEG 10KT 3371 9962 30
Special weather statement, Jul 25, 9:19 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 919 PM CDT THU JUL 25 2013 OKZ016-022-260300- CUSTER OK-WASHITA OK- 919 PM CDT THU JUL 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CUSTER AND NORTHEASTERN WASHITA COUNTIES UNTIL 1000 PM CDT... AT 915 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CLINTON... MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. && LAT...LON 3550 9927 3567 9922 3564 9865 3537 9869 TIME...MOT...LOC 0215Z 277DEG 19KT 3554 9899 30
Special weather statement, Jul 25, 10:45 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CDT THU JUL 25 2013
OKZ016-017-022-023-260430-
CUSTER OK-BLAINE OK-WASHITA OK-CADDO OK-
1045 PM CDT THU JUL 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR CUSTER...SOUTHWESTERN BLAINE...
NORTHEASTERN WASHITA AND NORTHWESTERN CADDO COUNTIES UNTIL 1130 PM
CDT...
AT 1043 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF COLONY TO 6 MILES SOUTHEAST OF CUSTER CITY
TO 8 MILES NORTH OF ARAPAHO...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3539 9835 3571 9836 3581 9873 3572 9915
3550 9893 3528 9878
TIME...MOT...LOC 0343Z 250DEG 20KT 3543 9860 3558 9881 3570 9900
30Special weather statement, Jul 25, 10:50 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1050 PM CDT THU JUL 25 2013
OKZ004-005-010-260415-
WOODWARD OK-HARPER OK-WOODS OK-
1050 PM CDT THU JUL 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR WOODWARD...EASTERN HARPER AND
WOODS COUNTIES UNTIL 1115 PM CDT...
AT 1045 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 11 MILES SOUTH OF BUTTERMILK TO 3 MILES SOUTHEAST OF SELMAN TO 7
MILES EAST OF FORT SUPPLY...MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3698 9877 3669 9887 3641 9905 3651 9960
3676 9963 3699 9959
TIME...MOT...LOC 0345Z 279DEG 33KT 3695 9934 3677 9943 3658 9944
30Special weather statement, Jul 25, 11:23 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1123 PM CDT THU JUL 25 2013 OKZ016-017-022-023-260445- CUSTER OK-BLAINE OK-WASHITA OK-CADDO OK- 1123 PM CDT THU JUL 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER...SOUTHERN BLAINE...NORTHEASTERN WASHITA AND CADDO COUNTIES UNTIL 1145 PM CDT... AT 1120 PM CDT...A SMALL CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED FROM THOMAS TO WEATHERFORD AND EAKLY. THE STORMS ARE MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WINDS GUSTING TO 55 MPH... FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3531 9873 3578 9888 3581 9833 3517 9832 TIME...MOT...LOC 0420Z 288DEG 18KT 3557 9867
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:19 PM CDT | Special Weather Statement | OUN | Custer | 41 min |
| Jul 25, 10:45 PM CDT | Special Weather Statement | OUN | Custer | 45 min |
| Jul 25, 10:50 PM CDT | Special Weather Statement | OUN | Woods | 25 min |
| Jul 25, 11:10 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer, Washita | 3 hr |
| Jul 25, 11:23 PM CDT | Special Weather Statement | OUN | Custer | 22 min |
| Jul 26, 12:16 AM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| Jul 26, 12:27 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian | 3 hr |
| Jul 26, 12:53 AM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| Jul 26, 1:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 51 min |
| Jul 26, 1:11 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 49 min |
| Jul 26, 1:13 AM CDT | Special Weather Statement | OUN | Woodward | 47 min |
| Jul 26, 1:39 AM CDT | Special Weather Statement | OUN | Dewey | 51 min |
| Jul 26, 2:03 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche | 3 hr |
| Jul 26, 2:12 AM CDT | Special Weather Statement | OUN | Comanche | 48 min |
| Jul 26, 2:53 AM CDT | Special Weather Statement | OUN | Blaine, Dewey, Kingfisher | 37 min |
| Jul 26, 3:18 AM CDT | Special Weather Statement | OUN | Cotton | 42 min |
| Jul 26, 3:27 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer, Washita | 4 hr |
| Jul 26, 3:33 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 42 min |
| Jul 26, 3:35 AM CDT | Special Weather Statement | OUN | Canadian | 40 min |
| Jul 26, 3:57 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Kiowa, Stephens | 3 hr |
| Jul 26, 4:03 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton | 3 hr |
| Jul 26, 4:10 AM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Dewey, Garfield, Kingfisher and 1 more | 3 hr |
| Jul 26, 4:13 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 47 min |
| Jul 26, 4:18 AM CDT | Special Weather Statement | OUN | Caddo, Canadian, Grady, Washita | 42 min |
| Jul 26, 4:54 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 2 more | 3 hr |
| Jul 26, 5:00 AM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Stephens | 3 hr |
| Jul 26, 5:04 AM CDT | Special Weather Statement | OUN | Comanche | 41 min |
| Jul 26, 5:28 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more | 3 hr |
| Jul 26, 5:35 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Kiowa | 115 min |
| Jul 26, 5:53 AM CDT | Areal Flood Advisory | OUN | Jefferson | 112 min |
| Jul 26, 6:10 AM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman, Washita | 2 hr |
| Jul 26, 6:17 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Jul 26, 6:54 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 3 hr |
| Jul 26, 7:11 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain, Oklahoma, Pontotoc, Pottawatomie and 1 more | 3 hr |
| Jul 26, 7:58 AM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 2 hr |
| Jul 26, 8:07 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 23 hr |
| Jul 26, 8:08 AM CDT | Areal Flood Warning | OUN | Caddo | 112 min |
| Jul 26, 8:10 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 48 hr |
| Jul 26, 8:29 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 2 hr |
| Jul 26, 10:58 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 2 hr |
| Jul 26, 1:58 PM CDT | River Flood Warning | OUN | Oklahoma | 6 hr |
| Jul 26, 3:25 PM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 11 hr |
| Jul 26, 4:03 PM CDT | Special Weather Statement | OUN | Bryan | 57 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.